MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility registered nurse (rn) reported a blood leak from the venous line.Upon follow-up, the rn stated a blood leak occurred from a small hole on the venous line tubing thirty minutes after initiation of hemodialysis (hd) treatment.The machine, a 2008t, did not alarm as the blood leak was visually detected and treatment was immediately halted.A fresenius fx coral 60 dialyzer was being used during the incident.Blood test strips were not required or used.The patient's blood was not returned and the estimated blood loss (ebl) was 300 ml.The rn confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.Following the event, the patient was re-setup with new supplies on a different machine and completed treatment without further issue.The combi set was discarded and was no longer available to be returned for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50768019
Report Number0008030665-2026-02462
Device Sequence Number10416472
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number26JR01051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fresenius 2008T Machine; Fresenius Coral FX 60 Dialyzer
Patient SexMale
Patient Weight180 LB